# SDR COMA0670101

- Difficulty date: February 3, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 8,818 hours, 6,788 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: M8353622025M
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4974 - DURING TAKEOFF RECEIVED A LEFT THRUST REVERSER MESSAGE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE LEFT THRUST REVERSER GROUND RELAY.
